Rapid decrease after injection - Forum


Welcome, Guest
Username: Password: Remember me
These are the posts of the old forum. It was not possible to transfer the user data, so they are missing in most of the posts. For new questions, go to the general discussions.
  • Page:
  • 1

TOPIC: Rapid decrease after injection

Rapid decrease after injection 11 Aug 2010 02:00 #1

  • OldForum
  • OldForum's Avatar Topic Author
  • Offline
  • Posts: 414
Hi,
I came across a problem when I was trying to find out the binding affinity of two proteins. The RU was alight during injection; however, it decreased rapidly when I stopped injection, and then increased again. It formed a spike after injection. (See figure below)I tried several times and it was always like that.

Do anyone has similar experience? How to solve this problem?

Thank you very much.
friendlxlong

Please Log in or Create an account to join the conversation.

Rapid decrease after injection 11 Aug 2010 02:00 #2

  • OldForum
  • OldForum's Avatar Topic Author
  • Offline
  • Posts: 414
Hi,

I looked at the figures. You use the Quickinject in stead of the Kinject. The Kinject will probably give you less spikes before and after injection of the sample.
The quick jump at the end of the sample injection can be due to sample / flow buffer differences. When you have a rapid binding you wil not see a junmp at the start. As long as the jump is low, there is no concern. Otherwise dialyse your sample.

If the problem persist, try injecting flowbuffer to detremine if the injection system is working properly. If not, clean! and re-evaluate again.

I hope this will help you

Arnoud

Please Log in or Create an account to join the conversation.

  • Page:
  • 1